# SDR VNAA202511290016

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341421
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD FS280 LOWER POSTS; ON LBL11 ON POST AND ON PREVIOUS REPAIR ALSO ON RBL11 ON POST AT PASSENGER COMPARTMENT.  CORROSION WAS REMOVED ON BULKHEAD FS280 LOWER POST RBL11 PER CRJ-700 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN OF LIMITS PER CRJ-700 SRM 53-00-00-101-001-A01 AND ON BULKHEAD FS280 LOWER POST LBL11 WAS REPAIRED PER CRJ-700 SRM 53-00-00-101- 001-A01.
